Alert archive / Wisconsin / Small Craft Advisories in 2015

Small Craft Advisory 39, NWS Green Bay, WI

May 27, 2015

NWS Green Bay, WI issued this small craft advisory at May 27, 2015, 1:01 AM CDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
May 27, 2015, 1:01 AM CDT (06:01 UTC)
Expired
May 27, 2015, 10:00 AM CDT
In force
9 hr
Issued by
NWS Green Bay, WI

The text

As transmitted, in the capitals the NWS used until 2016.

381 
WHUS73 KGRB 270601
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
101 AM CDT WED MAY 27 2015

LMZ542-543-271415-
/O.CAN.KGRB.MF.Y.0006.000000T0000Z-150527T0900Z/
/O.NEW.KGRB.SC.Y.0039.150527T0601Z-150527T1500Z/
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
101 AM CDT WED MAY 27 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM CDT THIS MORNING...
...DENSE FOG ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM CDT THIS MORNING.
THE DENSE FOG ADVISORY HAS BEEN CANCELLED. 

* WINDS...SOUTHWEST WINDS OF 15 TO 25 KNOTS ARE EXPECTED UNTIL
  MID-MORNING. A FEW GUSTS TO 30 KNOTS ARE POSSIBLE...MAINLY PRE-
  DAWN.

* WAVES...2 TO 4 FEET.

* THE INCREASED WINDS HAVE RESULTED IN IMPROVED VISIBILITIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ541-270900-
/O.CON.KGRB.MF.Y.0006.000000T0000Z-150527T0900Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
101 AM CDT WED MAY 27 2015

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT EARLY THIS
MORNING...

* VISIBILITY...DENSE FOG ALONG THE NEARSHORE WATERS OF LAKE
  MICHIGAN WILL REDUCE VISIBILITY TO ONE-HALF MILE OR LESS AT
  TIMES THROUGH TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

JS
3 follow-up statements
884 
WHUS73 KGRB 270703
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
203 AM CDT WED MAY 27 2015

LMZ522-271500-
/O.EXA.KGRB.SC.Y.0039.000000T0000Z-150527T1500Z/
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
203 AM CDT WED MAY 27 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM CDT THIS MORNING...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM CDT THIS MORNING.

* WINDS...SOUTHWEST WINDS OF 15 TO 25 KNOTS ARE EXPECTED UNTIL
  MID-MORNING. A FEW GUSTS AROUND 30 KNOTS ARE POSSIBLE...MAINLY
  PRE-DAWN.

* WAVES...1 TO 3 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ541-270900-
/O.CON.KGRB.MF.Y.0006.000000T0000Z-150527T0900Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
203 AM CDT WED MAY 27 2015

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT EARLY THIS
MORNING...

* VISIBILITY...DENSE FOG ALONG THE NEARSHORE WATERS OF LAKE 
  MICHIGAN WILL REDUCE VISIBILITY TO ONE-HALF MILE OR LESS AT 
  TIMES THROUGH TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ542-543-271500-
/O.CON.KGRB.SC.Y.0039.000000T0000Z-150527T1500Z/
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
203 AM CDT WED MAY 27 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS
MORNING...

* WINDS...SOUTHWEST WINDS OF 15 TO 25 KNOTS ARE EXPECTED UNTIL
  MID-MORNING. A FEW GUSTS AROUND 30 KNOTS ARE POSSIBLE...MAINLY
  PRE-DAWN.

* WAVES...2 TO 4 FEET.

* THE INCREASED WINDS HAVE RESULTED IN IMPROVED VISIBILITIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

JS
363 
WHUS73 KGRB 270916
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
416 AM CDT WED MAY 27 2015

LMZ541-271500-
/O.EXP.KGRB.MF.Y.0006.000000T0000Z-150527T0900Z/
/O.EXA.KGRB.SC.Y.0039.000000T0000Z-150527T1500Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
416 AM CDT WED MAY 27 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM CDT THIS MORNING...
...DENSE FOG ADVISORY HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM CDT THIS MORNING.

* WINDS...SOUTHWEST WINDS OF 15 TO 25 KNOTS ARE EXPECTED UNTIL
  MID-MORNING.

* WAVES...2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ522-542-543-271500-
/O.CON.KGRB.SC.Y.0039.000000T0000Z-150527T1500Z/
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
416 AM CDT WED MAY 27 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS
MORNING...

* WINDS...SOUTHWEST WINDS OF 15 TO 25 KNOTS ARE EXPECTED UNTIL
  MID-MORNING.

* WAVES...2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

JS
884 
WHUS73 KGRB 271508
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1008 AM CDT WED MAY 27 2015

...WAVES HAVE SUBSIDED THIS MORNING...

.WINDS AND WAVES HAVE DIMINISHED THIS MORNING AS LOW PRESSURE
MOVED AWAY FROM THE REGION. 

LMZ522-541>543-271615-
/O.EXP.KGRB.SC.Y.0039.000000T0000Z-150527T1500Z/
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
1008 AM CDT WED MAY 27 2015

...SMALL CRAFT ADVISORY HAS EXPIRED...

WAVES HAVE SUBSIDED BELOW FOUR FEET...THUS THE SMALL CRAFT 
ADVISORY WAS ALLOWED TO EXPIRE. 

$$
ECKBERG

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at May 26, 10:11 PM CDT, 2 hours 50 minutes earlier.

Area forecast discussion, May 26, 10:11 PM CDT, 2 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
1011 PM CDT TUE MAY 26 2015

UPDATED AVIATION PORTION FOR 06Z TAF ISSUANCE
AND NEW INFORMATION ADDED TO UPDATE SECTION

.UPDATE...
ISSUED AT 955 PM CDT TUE MAY 26 2015

FCST IN PRETTY GOOD SHAPE...WITH HEAVY RAIN EXPECTED IN THE
DEFORMATION ZONE NW OF A LINE FROM MFI-IMT OVERNIGHT. ISSUED AN
ESF/SPS TO COVER MINOR FLOODING ISSUES. HAVE REMOVED ANY MENTION
OF TSTMS OVERNIGHT AS INSTABILITY IS WEAK/NIL. EAST CENTRAL WI IS
BEING DRY-SLOTTED BUT SHOWERS SHOULD RETURN LATE TONIGHT/WEDS AM
AS ANOTHER S/W TROF ROTATES THROUGH.

FOGGY CONDITIONS ON THE LAKESHORE ARE IMPROVING FROM SOUTH TO
NORTH THIS EVG AS THE SFC LIFTS NORTH AND SSW WINDS DEVELOP.
FOG MAY LINGER FOR SEVERAL MORE HOURS OVER NORTHERN DOOR COUNTY
BEFORE MOVG OUT. HAVE KEPT THE MARINE DENSE FOG ADVISORY
GOING FOR NOW.
&&

.SHORT TERM...TONIGHT AND WEDNESDAY
ISSUED AT 251 PM CDT TUE MAY 26 2015

AT 19Z...LOW PRESSURE WAS NOTED ACROSS NORTHEAST IOWA WITH WARM
FRONT EXTENDING EASTWARD INTO SOUTHERN WISCONSIN. SHOWERS AND
SCATTERED THUNDERSTORMS WERE MOVING ACROSS MUCH OF THE REGION.

LOW PRESSURE ACROSS NORTHEAST IOWA WILL MOVE NORTHEAST ACROSS
WISCONSIN TONIGHT...THEN AWAY FROM THE AREA LATE TONIGHT AND
WEDNESDAY MORNING. ANOTHER ROUND OF HEAVY RAIN IS EXPECTED IN
COMMA HEAD REGION WHICH WILL AFFECT PORTIONS OF CENTRAL AND
NORTH-CENTRAL WISCONSIN. PORTIONS OF NORTHEAST WISCONSIN WILL
GET DRY SLOTTED TONIGHT...LIMITING PRECIPITATION AMOUNTS AND
AREAL COVERAGE.

ABUNDANT CLOUD COVER AND RAIN NOTED ACROSS CENTRAL AND NORTHERN
WISCONSIN...HOWEVER SOME SUN WAS BREAKING OUT ACROSS SOUTHERN
WISCONSIN AND NORTHEAST IOWA IN THE VICINITY OF THE WARM FRONT.
SPC DAY 1 STILL INDICATED MARGINAL TO SLIGHT RISK OF SEVERE
THUNDERSTORMS. DO EXPECT SOME STORMS WITH STRONG GUSTY WINDS...
SMALL HAIL AND LOCALLY HEAVY RAIN...THUS COULD NOT RULE OUT AN
ISOLATED SEVERE STORM OR TWO.

ALSO...PATCHY DENSE FOG WILL CONTINUE RIGHT NEAR THE LAKE INTO
EARLY WEDNESDAY MORNING BEFORE WINDS SHIFT TO THE SOUTHWEST.
HIGH TEMPERATURES ON WEDNESDAY WILL BE LATE IN THE DAY DUE TO LOW
CLOUDS AND CHANCES FOR RAIN DURING THE DAY AS 500MB TROUGH SWINGS
ACROSS THE AREA.

.LONG TERM...WEDNESDAY NIGHT THROUGH TUESDAY
ISSUED AT 251 PM CDT TUE MAY 26 2015

LEFTOVER SHOWERS POSSIBLE OVER EASTERN WISCONSIN
WEDNESDAY EVENING BUT THEN WEAK UPPER RIDGING AND A SURFACE HIGH
EDGING SOUTH INTO THE GREAT LAKES SHOULD BRING DRY WEATHER FOR
WEDNESDAY NIGHT AND THURSDAY. WARM WEATHER EXPECTED WITH HIGHS
AROUND TEN DEGREES ABOVE NORMAL.

UPPER FLOW BACKS TO THE SOUTHWEST THURSDAY AFTERNOON THROUGH
FRIDAY WITH JET ENERGY MOVING EAST FROM THE CENTRAL PLAINS AND A
SHARP UPPER TROUGH DROPPING SOUTH EAST FROM CENTRAL CANADA. THEY
SHOULD COMBINE TO PRODUCE A GOOD DEAL OF SHOWERS AND THUNDERSTORMS
AS A COLD FRONT DROPS SLOWLY SOUTH ACROSS THE REGION.

THE FRONT SHOULD EXIT SATURDAY BY NOON WITH DRY AND COOLER WEATHER
SATURDAY AFTERNOON THROUGH EARLY NEXT WEEK. THE AIR IS SO DRY AND
COOL THAT THERE MAY BE A FROST IN NORTHERN WISCONSIN SATURDAY
NIGHT AND POSSIBLY SUNDAY NIGHT.
&&

.AVIATION...FOR 06Z TAF ISSUANCE
ISSUED AT 955 PM CDT TUE MAY 26 2015

WIDESPREAD RAIN (HEAVY AT TIMES) AND ASSOCIATED IFR CONDITIONS
WILL IMPACT MUCH OF CENTRAL...NORTH CENTRAL AND FAR NORTHEAST WI
OVERNIGHT INTO EARLY WEDS. A DRY SLOT WILL BRING A TEMPORARY LULL
IN THE SHOWERS IN THE FOX VALLEY/LAKESHORE AREAS...BUT SHOWERS
SHOULD RETURN LATE TONIGHT INTO WEDS MORNING. CONDITIONS SHOULD
IMPROVE TO VFR DURING THE LATE MORNING AND AFTERNOON. PARTIAL
CLEARING WILL ALLOW THE ATMOSPHERE TO DESTABILIZE WEDNESDAY
AFTERNOON...WHICH MAY LEAD TO SCT TSTM DEVELOPMENT ALONG AN
APPROACHING COLD FRONT IN NORTHERN WI. THE SHOWERS AND STORMS
SHOULD LINGER INTO THE EVG HOURS BEFORE DISSIPATING.

DENSE MARINE FOG MAY IMPACT NORTHERN DOOR COUNTY FOR A FEW MORE
HOURS...BUT THE FOG SHOULD DISSIPATE OVERNIGHT AS WINDS BECOME
SOUTH-SOUTHWEST.

WILL CONTINUE A FORECAST OF LLWS IN THE GRB/ATW/MTW TAF SITES FOR
MUCH OF THE OVERNIGHT PERIOD...WITH SW WINDS REMAINING AROUND 40
KTS JUST OFF THE SFC.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE.........KIECKBUSCH
SHORT TERM.....ECKBERG
LONG TERM......RDM
AVIATION.......KIECKBUSCH
Hazardous weather outlook, May 26, 9:46 PM CDT, 3 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
946 PM CDT TUE MAY 26 2015

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-280300-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN-
LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO-
WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-
CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY-
SOUTHERN OCONTO COUNTY-
946 PM CDT TUE MAY 26 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

HEAVY RAINFALL IS EXPECTED NORTHWEST OF A LINE FROM MARSHFIELD TO
IRON MOUNTAIN. THE HEAVY RAIN...COMBINED WITH SOILS THAT ARE
ALREADY SATURATED...MAY CAUSE SOME MINOR FLOODING IN URBAN AREAS
AND ON ROADS. MOTORISTS SHOULD SLOW DOWN AND USE CAUTION.

PATCHY DENSE FOG IS POSSIBLE NEAR DOOR COUNTY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY

THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY AFTERNOON...MAINLY
OVER NORTHERN WISCONSIN.

THERE IS A CHANCE OF THUNDERSTORMS THURSDAY NIGHT INTO FRIDAY...
AND OVER CENTRAL AND EAST-CENTRAL WISCONSIN FRIDAY NIGHT. SOME OF
THE STORMS ON FRIDAY MAY BECOME STRONG WITH GUSTY WINDS.

MUCH COOLER AND DRIER AIR IS EXPECTED TO MOVE INTO THE REGION THIS
WEEKEND. PATCHY FROST IS POSSIBLE ACROSS NORTHERN WISCONSIN
SATURDAY NIGHT AS TEMPERATURES ARE FORECAST TO DROP INTO THE 30S.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO REPORT RAINFALL TOTALS IN EXCESS OF 1
INCH AND ANY FLOODING TO THE NATIONAL WEATHER SERVICE IN GREEN
BAY.

LMZ521-522-541>543-280300-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
946 PM CDT TUE MAY 26 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

AREAS OF DENSE FOG WILL AFFECT AREAS ADJACENT TO DOOR
COUNTY...THEN IMPROVE OVERNIGHT. THE FOG WILL POSE A NAVIGATION
HAZARD TO BOATERS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY

THERE IS A CHANCE OF THUNDERSTORMS THURSDAY NIGHT THROUGH FRIDAY
NIGHT. SOME OF THESE STORMS ON FRIDAY MAY BECOME STRONG WITH
GUSTY WINDS.

MARINE FOG IS ALSO POSSIBLE AT TIMES FROM WEDNESDAY THROUGH
FRIDAY.

KIECKBUSCH

In the hours before

Local storm report, May 26, 7:35 PM CDT, 5 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
735 PM CDT TUE MAY 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0140 PM     TSTM WND DMG     5 SW WAUPACA            44.29N 89.13W
05/26/2015                   WAUPACA            WI   PUBLIC

            AROUND 20 TREES DOWN NEAR THE CORNER OF HOMELANE AND
            STRATTON LAKE ROADS. SOME TREES GREATER THAN 1 FOOT IN
            DIAMETER. TREE ON A GARAGE AT CORNER OF HOMELANE AND
            MYNARD ROADS. WHEAT FIELDS FLATTENED NEARBY.

&&

TIMK
Local storm report, May 26, 8:16 PM CDT, 4 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
816 PM CDT TUE MAY 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0802 PM     HEAVY RAIN       WAUSAU                  44.96N 89.63W
05/26/2015  M1.15 INCH       MARATHON           WI   ASOS

            SPOTTER ALSO REPORTED STANDING WATER ON ROADS IN WAUSAU.

&&

TIMK
Special weather statement, May 26, 8:25 PM CDT, 4 hours 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
825 PM CDT TUE MAY 26 2015

WIZ005-010>012-018-019-030-035-271200-
VILAS-ONEIDA-FOREST-FLORENCE-LINCOLN-LANGLADE-MARATHON-WOOD-
825 PM CDT TUE MAY 26 2015

...HEAVY RAIN MAY CAUSE MINOR FLOODING OVER NORTH CENTRAL AND
PARTS OF CENTRAL AND FAR NORTHEAST WISCONSIN TONIGHT...

LOW PRESSURE WILL BRING A SWATH OF HEAVY RAINFALL TO AREAS
NORTHWEST OF A LINE FROM MARSHFIELD TO IRON MOUNTAIN TONIGHT.
RAINFALL TOTALS OF 1 TO 2 INCHES ARE LIKELY. THE STEADIER RAIN
SHOULD TAPER OFF LATE TONIGHT OR EARLY WEDNESDAY MORNING.

SATURATED SOILS FROM LAST WEEKENDS HEAVY RAIN...AND RUNOFF FROM
ADDITIONAL HEAVY RAINFALL...WILL LIKELY RESULT IN MINOR STREET
FLOODING IN URBAN AREAS TONIGHT. THERE WILL ALSO BE PONDING ON
AREA ROADS AND HIGHWAYS. THE FLOW OF WATER THROUGH SMALL STREAMS
WILL ALSO INCREASE. MOTORISTS SHOULD BE ALERT FOR WATER ON THE
ROADS...AND SLOW DOWN TO AVOID THE RISK OF HYDROPLANING.
VISIBILITY WILL ALSO BE REDUCED TO LESS THAN A MILE AT TIMES IN
HEAVY RAIN.

STANDING WATER WAS REPORTED ON ROADS IN THE WAUSAU AREA EARLIER
THIS EVENING...DUE TO RAINFALL AMOUNTS IN EXCESS OF AN INCH.

KIECKBUSCH
Local storm report, May 26, 9:01 PM CDT, 4 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
901 PM CDT TUE MAY 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     HEAVY RAIN       ROTHSCHILD              44.88N 89.61W
05/26/2015  M1.85 INCH       MARATHON           WI   TRAINED SPOTTER

            TOTAL FOR THE DAY THROUGH 830 PM

&&

TIMK

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 27, 4:47 PM CDTSpecial Marine WarningGRB58 min
May 27, 5:08 PM CDTSpecial Weather StatementGRBDoor67 min
May 27, 5:18 PM CDTSpecial Weather StatementGRBOneida, Vilas57 min
May 27, 5:27 PM CDTSevere Thunderstorm WarningGRBOneida, Vilas36 min
May 27, 6:03 PM CDTSpecial Weather StatementGRBKewaunee42 min
May 27, 6:18 PM CDTSpecial Weather StatementGRBFlorence, Forest, Langlade, Lincoln, Oneida57 min
May 27, 6:41 PM CDTSpecial Weather StatementGRBForest34 min
May 27, 3:30 PM CDTSpecial Weather StatementGRBMenominee30 min

Nearby

Small Craft Advisories in Wisconsin, 2015Every small craft advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.